An analytical solution of incompressible charged porous media

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
1 Downloads (Pure)

Abstract

A one-dimensional analytical solution is derived for free swelling and consolidation of a saturated charged porous medium. The derived equations describe infinitesimal deformation of charged porous media saturated with a fluid with dissolved cations and anions. In the one-dimensional case the governing equations reduce to a coupled diffusion equations for electro-chemical potentials. Suitable initial and boundary conditions based on consolidation or free swelling experiments complete the equations.
Original languageEnglish
Pages (from-to)667-681
JournalZeitschrift für Angewandte Mathematik und Mechanik
Volume86
Issue number9
DOIs
Publication statusPublished - 2006

    Fingerprint

Cite this